MathSciNet Relay Station
MathSciNet bibliographic data
MR192526 (33 #751) 60.08
Fisher, Lloyd D., Jr. The convex hull of a sample. Bull. Amer. Math. Soc. 72 1966 555–558.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement